# SDR DALA1017480927

- Difficulty date: July 24, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N927DA
- Make and model: Doug MD-88
- Aircraft serial: 49714
- Aircraft time: 57,800 hours, 44,323 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK, MX FOUND THE EMERGENCY LIGHT AT SEAT 4N TO BE INOPERATIVE.  MX REWIRED SEAT 4N.  AN OPS CHECK WAS PERFORMED AND THE ACFT WAS RETURNED TO SERVICE.
